# SDR AALA201807029037

- Difficulty date: June 30, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 50,596 hours, 29,076 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. L1 DOOR EMERGENCY SLIDE IS REMOVED FROM DOOR REF AMM 25-62-44. RE-INSTALLED L1 DOOR EMERGENCY SLIDE PER AMM 25-62-44.
